# SDR C2XA08IA032

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 21,142 hours, 20,498 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 23092700503
- Part serial: 064
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 21,142 hours, 20,498 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2618, THE CREW REPORTED A LANDING GEAR LEVER DISAGREE WHILE EN ROUTE FROM SHV TO IAH WITH A RED "X" ON THE RT MAIN GEAR INDICATOR.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR MANEUVERING ACTUATOR, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
